# SDR 9623619882

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DTW, A BURNING RUBBER/OIL ODOR FILLED AIRCRAFT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT INSIDE AND OUT AND COULD NOT LOCATE SOURCE OF ODOR.  AIRCRAFT WAS APPROVED FOR FURTHER SERVICE.
